# SDR SWAA2022122885307

- Difficulty date: December 25, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 18,146 hours, 8,813 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE OUT OF FOUR AFT CABIN FLASHLIGHTS ARE NOT TESTING PROPERLY.  REPLACED THE BATTERIES IAW AMM 25-64-00.
